The Michigan Mathematical Journal

Gromov–Witten Theory of Target Curves and the Tautological Ring

Felix Janda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the Gromov–Witten theory of a target curve, we consider descendent integrals against the virtual fundamental class relative to the forgetful morphism to the moduli space of curves. We show that cohomology classes obtained in this way lie in the tautological ring.

Article information

Source
Michigan Math. J., Volume 66, Issue 4 (2017), 683-698.

Dates
Received: 26 April 2016
Revised: 23 July 2017
First available in Project Euclid: 24 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1508810814

Digital Object Identifier
doi:10.1307/mmj/1508810814

Mathematical Reviews number (MathSciNet)
MR3720320

Zentralblatt MATH identifier
06822182

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14H10: Families, moduli (algebraic)

Citation

Janda, Felix. Gromov–Witten Theory of Target Curves and the Tautological Ring. Michigan Math. J. 66 (2017), no. 4, 683--698. doi:10.1307/mmj/1508810814. https://projecteuclid.org/euclid.mmj/1508810814


Export citation

References

  • [1] K. Behrend and B. Fantechi,The intrinsic normal cone, Invent. Math. 128 (1997), no. 1, 45–88.
  • [2] F. Carel and R. Pandharipande,Relative maps and tautological classes, J. Eur. Math. Soc. (JEMS) 7 (2005), no. 1, 13–49.
  • [3] W. Fulton and R. Pandharipande,Notes on stable maps and quantum cohomology, Algebraic geometry—Santa Cruz 1995, Proc. Sympos. Pure Math., 62, pp. 45–96, Amer. Math. Soc., Providence, RI, 1997.
  • [4] T. Graber and R. Pandharipande,Localization of virtual classes, Invent. Math. 135 (1999), no. 2, 487–518.
  • [5] E.-N. Ionel and T. H. Parker,Relative Gromov–Witten invariants, Ann. of Math. (2) 157 (2003), no. 1, 45–96.
  • [6] A.-M. Li and Y. Ruan,Symplectic surgery and Gromov–Witten invariants of Calabi-Yau 3-folds, Invent. Math. 145 (2001), no. 1, 151–218.
  • [7] J. Li,A degeneration formula of GW-invariants, J. Differential Geom. 60 (2002), no. 2, 199–293.
  • [8] J. Li and G. Tian,Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998), no. 1, 119–174.
  • [9] A. Okounkov and R. Pandharipande,The equivariant Gromov–Witten theory of $\mathbf{P}^{1}$, Ann. of Math. (2) 163 (2006), no. 2, 561–605.
  • [10] A. Okounkov and R. Pandharipande,Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. (2) 163 (2006), no. 2, 517–560.
  • [11] A. Okounkov and R. Pandharipande,Virasoro constraints for target curves, Invent. Math. 163 (2006), no. 1, 47–108.